# SDR DXTA2009042103610

- Difficulty date: April 20, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N748QS
- Make and model: Gulstm 200
- Aircraft serial: 157
- Aircraft time: 1,784 hours, 1,085 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Part number: 3279555
- Part serial: 208
- Condition: Inoperative
- Location: Cabin Air
- Part time: 1,085 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

RED "COCKPIT DUCT TEMP HI" ANNUCIATED AT LIFTOFF. VERY HOT IN COCKPIT & CABIN. SMOKE IN COCKPIT & CABIN. DECLARED EMERGENCY, SELECTED MANUAL.  ANNUCIATOR EXTINGUISHED, COCKPIT COOLED DOWN & SMOKE DISIPATED 15-20 SECS AFTER SELECTING MANUAL. AFTER LANDING, BLACK SMOKE STAINS EVIDENT ABOVE VENTS BETWEEN COCKPIT SEATS & SIDEWALL ON BOTH SIDES. ARFF INFARED HEAT DETECTOR ALSO INDICATED HOT DUCTS IN CABIN ALONG FLOOR ON BOTH SIDES.   TROUBLESHOT SYSTEM & REPLACED DUCT TEMP SENSOR WITH AN INSPECTION UNIT.  REPLACED COCKPIT SENSOR WITH NEW UNIT.  PERFORMED GOOD TEMP CONTROL SYS FUNCTIONAL CHECK REF CMP 210036 & MM 21-60-00.  ORIGINAL SQUAWK NOT RESOLVED.  R&R PRSOV (RT) WITH REPAIRED UNIT. OPS CHECK GOOD. BUT ORIGINAL SQUAWK NOT RESOLVED.  REF CMP 213102. CONTINUED TROUBLESHOOTING.  FOUND EMERGENCY AIR VALVE NOT CLOSING COMPLETELY.  R&R EMER AIR VALVE WITH AN OVERHAULED UNIT.  REMOVED COCKPIT DUCT TEMP SENSOR & INSTALLED INSPECTED SENSOR. REMOVED COCKPIT TEMP SENSOR & INSTALLED NEW TEMP SENSOR.  PERFORMED LEAK & OPS CHECK PER MM 21-80-01 AND CMP 216301, 210023, 210036.  REPLACED RT PRSOV WITH REPAIRED PRSOV PER MM 21-20-04 AND CMP 213102.  REPLACED EMERGENCY AIR VALVE WITH OVERHAULED VALVE . OPS CHECK GOOD.  INSTALLED REPAIRED PRSOV VALVE, INSTALLED GASKET.  [ORIGINAL SUBMISSION DATE OF SDR:  4/27/2009. ADP]
